# SDR SWIA2024091600822

- Difficulty date: August 22, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 151 BZ FOUND WITH PUNCTURE IN ONE SPOT.     (C-CHECK RO 9/15/2024)    PANEL 151 BZ HAS BEEN REPAIRED REF EO# CL600-2D24-21-L08161, REV.IR, DATED 8/25/24. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
